Zero-velocity surfaces in the three-dimensional ring problem of N + 1 bodies

Author: Kalvouridis, T.J.

Source: Celestial Mechanics and Dynamical Astronomy, Volume 80, Number 2, June 2001 , pp. 133-144(12)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

The zero-velocity surfaces in the three-dimensional ring problem of N + 1 bodies and their parametric evolution is the subject of this paper. These surfaces, which are also known as Hill's or Jacobian surfaces, provide us with valuable information concerning the regions of the permissible particle motion and the existence of equilibrium positions.

Keywords: N-body configurations; ring problem; zero-velocity surfaces

Document Type: Regular Paper

Affiliations: Department of Engineering Science, National Technical University of Athens, Greece

Publication date: June 1, 2001

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page